| Model Number |
500001002500 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 14-jan-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system stuck on carefusion admin.A technical support specialist confirmed that the customer had already contacted field service technician, and the issue had been resolved.Further, the specialist explained the possible causes for the issue, provided a demonstration of the station configuration settings and escalated the issue to supervisor.The system functioned as intended after the technical support specialist assessed the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es station stuck on carefusion admin.The customer tried to reboot but the issue persisted.The customer stated that this malfunction occurred while dispensing the medication and caused a delay to the patient care.However, there were no adverse events or injuries reported based on this event.